| Model Number |
MMT-723RNAB |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/06/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that they received failed battery test and unexpected restart.A cold reset was performed.Customer's blood glucose value was unknown at the time of the incident.The customer was assisted with troubleshooting.Customer will return device for analysis.